# SDR SWAA2016112809929

- Difficulty date: November 22, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL EMERGENCY LIGHT INOPERATIVE AT BS 360.   R & R THE LAMP IAW AMM AND WDM.
